# SDR UIEA2014092100452

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 65,814 hours, 10,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT BS 2669 - 2674 & LT & RT LOWER FRAME & CHANNEL DEFORMED.  LT & RT LOWER FRAME CHANNEL PERMANENT REPAIR AT BS 2669 - 2674 ACCOMPLISHED IAW EO 4453B024 PART 3.
